# SDR AALA202206237137

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 4,809 hours, 1,202 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOST CAPTAINS AND FIRST OFFICERS AIRSPEED INDICATION DURING TAKE OFF ROLL. DID NOT REJECT TAKE OFF. AFTER TAKE OFF AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
